# SDR SWAA970804

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21447
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BS 178 BULKHEAD CRACKED AT LBL 8.75 TO 14.0, AT RBL 9.25 TO 14.0, AT LBL 6.7, AT LBL 12 TO 12.5, AND AT LBL 11.0 TO 13.0.  REPAIRED PER BOEING SRM.
